# SDR C77A20150518002

- Difficulty date: May 11, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 20,808 hours, 11,885 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,808 hours, 11,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR FRAME 22 SHEAR CLIP PN 170-24784-002 & FRAME 82 SHEAR CLIP PN 170-66674-001 CORROSION DAMAGE BY FABRICATION PN 170-24784-002 & REPLACEMENT.  THE DAMAGE DIMENSIONS ARE AS FOLLOWS, PN 17024784-002 1.80 INCHES X 1.90 INCHES TO A MAXIMUM DEPTH OF .025 INCH DEEP.  PN 170-66674-001 2.40 INCHES X 1.20 INCHES TO A DEPTH OF 35% MATERIAL LOSS.  BECAUSE THE SHEAR CLIPS ARE A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED DUE TO DIRECT REPLACEMENT OF THE PARTS.  ADDITIONAL SDR SUBMITTED C77A20150518002.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-179 UNDER WO 1909222.
